Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 78, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 78, Number 2 (1972)
PDF
Bull. Amer. Math. Soc. 78 (1972)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 78, Number 2 (1972)
PDF
Bull. Amer. Math. Soc. 78 (1972)
Smooth $S^1$ actions on homotopy complex projective spaces and related topics
Ted Petrie PDF
Bull. Amer. Math. Soc. 78 (1972), 105-153
Analytic functions with univalent derivatives and entire functions of exponential type
S. M. Shah PDF
Bull. Amer. Math. Soc. 78 (1972), 154-171
The October meeting in Cambridge
Walter Gottschalk PDF
Bull. Amer. Math. Soc. 78 (1972), 182
The November meeting in Auburn, Alabama
O. G. Harrold PDF
Bull. Amer. Math. Soc. 78 (1972), 183
The November meeting in Milwaukee
Paul T. Bateman PDF
Bull. Amer. Math. Soc. 78 (1972), 184-185
Normal solvability and $\phi$-accretive mappings of Banach spaces
Felix E. Browder PDF
Bull. Amer. Math. Soc. 78 (1972), 186-192
Finite modules and algebras over Dedekind domains and analytic number theory
John Knopfmacher PDF
Bull. Amer. Math. Soc. 78 (1972), 193-196
The range of $m$-dissipative sets
Chi-Lin Yen PDF
Bull. Amer. Math. Soc. 78 (1972), 197-199
Riemannian manifolds of finite order
Richard Holzsager PDF
Bull. Amer. Math. Soc. 78 (1972), 200-201
$BV$-functions on commutative semigroups
P. H. Maserick PDF
Bull. Amer. Math. Soc. 78 (1972), 202-205
The construction of an asymptotic center with a fixed-point property
Michael Edelstein PDF
Bull. Amer. Math. Soc. 78 (1972), 206-208
Exponentiation of certain quadratic inequalities for Schlicht functions
Carl H. Fitzgerald PDF
Bull. Amer. Math. Soc. 78 (1972), 209-210
Löwenheim-Skolem and interpolation theorems in infinitary languages
David W. Kueker PDF
Bull. Amer. Math. Soc. 78 (1972), 211-215
On the spectrum of algebraic $K$-theory
S. M. Gersten PDF
Bull. Amer. Math. Soc. 78 (1972), 216-219
Coherence for categories with associativity, commutativity and distributivity
Miguel L. Laplaza PDF
Bull. Amer. Math. Soc. 78 (1972), 220-222
On Prüfer rings
Robert Gilmer PDF
Bull. Amer. Math. Soc. 78 (1972), 223-224
A new fixed point theorem and its application
W. V. Petryshyn PDF
Bull. Amer. Math. Soc. 78 (1972), 225-229
A terminal comparison principle for differential inequalities
Thomas G. Hallam PDF
Bull. Amer. Math. Soc. 78 (1972), 230-233
The converse to the fixed point theorem of P. A. Smith
Lowell Jones PDF
Bull. Amer. Math. Soc. 78 (1972), 234-235
On the nonseparable theory of Borel and Souslin sets
R. W. Hansell PDF
Bull. Amer. Math. Soc. 78 (1972), 236-241
Limit theorems for continuous state branching processes with immigration
Mark A. Pinsky PDF
Bull. Amer. Math. Soc. 78 (1972), 242-244
Invariant splittings in nonassociative algebras: A Hopf approach
H. P. Allen PDF
Bull. Amer. Math. Soc. 78 (1972), 245-246
Surfaces in constant curvature manifolds with parallel mean curvature vector field
David A. Hoffman PDF
Bull. Amer. Math. Soc. 78 (1972), 247-250
Fourier inversion for semisimple Lie groups of real rank one
P. J. Sally Jr. and Garth Warner PDF
Bull. Amer. Math. Soc. 78 (1972), 251-254
Invariant subspace theory for three-dimensional nilmanifolds
Louis Auslander and Jonathan Brezin PDF
Bull. Amer. Math. Soc. 78 (1972), 255-258
$p$-adic curvature and a conjecture of Serre
Howard Garland PDF
Bull. Amer. Math. Soc. 78 (1972), 259-261
Surgery on Poincaré and normal spaces
Frank Quinn PDF
Bull. Amer. Math. Soc. 78 (1972), 262-267
The inner product of path space measures corresponding to random processes with independent increments
Charles M. Newman PDF
Bull. Amer. Math. Soc. 78 (1972), 268-271
Endomorphisms of a Lebesgue space
William Parry and Peter Walters PDF
Bull. Amer. Math. Soc. 78 (1972), 272-276
Proof of Edrei’s spread conjecture
Albert Baernstein II PDF
Bull. Amer. Math. Soc. 78 (1972), 277-278
On finitely presented metabelian groups
Gilbert Baumslag PDF
Bull. Amer. Math. Soc. 78 (1972), 279
Perturbation of embedded eigenvalues
James S. Howland PDF
Bull. Amer. Math. Soc. 78 (1972), 280-283
Weak compactness in the space of vector measures
James K. Brooks PDF
Bull. Amer. Math. Soc. 78 (1972), 284-287
1971 Election results
Everett Pitcher PDF
Bull. Amer. Math. Soc. 78 (1972), 288
Addendum to: A fixed point theorem for plane continua
Charles L. Hagopian PDF
Bull. Amer. Math. Soc. 78 (1972), 289
Erratum, Volume 77
PDF
Bull. Amer. Math. Soc. 78 (1972), 290